# SDR YENA2023101701254

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 AT FWD GALLEY AREA (1EA)(CRACK INDICATION FOUND IN OPEN HOLE NH26 LOCATED ON CROSSBEAM SPLICING AND FRAME 20 LH SIDE, CRACK DIRECTION 12 OCLOCK, D1-D2= 0.142 INCH); REF AEROMAN WO 2023 278/1 NR 2023-563415 PERFORMED PERMANENT REPAIR ON FR 20 LH SIDE AT CROSSBEAM IAW REPAIR INSTRUCTIONS R53112926 ISSUE E SHEET 6 TABLE 5.
